MathSciNet Relay Station
MathSciNet bibliographic data
MR1909219 (2003g:42030) 42B25 (47B38)
Nazarov, F.; Treil, S.; Volberg, A. Accretive system $Tb$-theorems on nonhomogeneous spaces. Duke Math. J. 113 (2002), no. 2, 259–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement